# SDR VTZA990071

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7311
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7090412
- Condition: Leaking
- Location: Lt Pylon
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD/SGE - FLT 7621 - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO NR 1 HYDRAULIC SYSTEM FAILURE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED FLEXIBLE PRESSURE LINE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
